Magnetoelastic buckling of magnetically saturated bodies

Research output: Contribution to journalArticleAcademicpeer-review

12 Citations (Scopus)
1 Downloads (Pure)

Abstract

The buckling of magnetically saturated elastic bodies in an external magnetic field is discussed. A linearized version of the general nonlinear equations for the magnetoelastic interactions in magnetically saturated bodies is presented, from which a buckling criterion is derived. This criterion is applied in two examples, viz. a thin plate and a circular rod. Results obtained are compared with those for soft ferromagnetic bodies, as known in the literature. It turns out that, although the descriptions are essentially different, the final results for the saturation model and for the soft magnetic model are in good correspondence with one another.
Original languageEnglish
Pages (from-to)229-246
Number of pages18
JournalActa Mechanica
Volume47
Issue number3-4
DOIs
Publication statusPublished - 1983

Fingerprint

Dive into the research topics of 'Magnetoelastic buckling of magnetically saturated bodies'. Together they form a unique fingerprint.

Cite this